# SDR ABXA202512054318

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N227CY
- Make and model: Boeing 767316
- Aircraft serial: 26327
- Aircraft time: 97,603 hours, 22,329 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, AFT CABIN TEMP MESSAGE APPEARED BEFORE ENG START.  AIRCRAFT RETURNED TO GATE (BTB).  MAINTENANCE DEFERRED AFT ZONE TEMP MOD TRIM VALVE IAW ABX B767 MEL 21-61-1-2.  AIRCRAFT RETURNED TO SERVICE.
